Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182

      [Search Papers] [Print this List]
    871. . Dariush, . Cortese, . Eales, . Pascale, . Smith, . Dunne, . Dye, . Scott, . Auld, . Baes, . Bland-Hawthorn, . Buttiglione, . Cava, . Clements, . Cooray, . DeZotti, . Driver, . Fritz, . Gomez, . Hopkins, . Hopwood, . Ivison, . Jarvis, . Jones, . Kelvin, . Khosroshahi, . Liske, . Loveday, . Maddox, . Michałowski, . Norberg, . Phillipps, . Pohlen, . Popescu, . Robotham, . Rodighiero, . Prescott, . Rigby, . Seibert, . Smith, . Temi, . Tuffs and . van der Werf,
    The environment and characteristics of low redshift galaxies detected by the Herschel-ATLAS,
    MNRAS (2011), 64-73  [abstract]   
     
    872. M. R. Koushesh,
    One-point extensions of locally compact paracompact spaces,
    Bull. Iranian Math. Soc. 37(2011), no. 4, 199-228  [abstract]   
     
    873. S. Akbari and M. Ghanbari (Joint with A. Ahadi and A. Dehghan),
    On the difference between chromatic number and dynamic chromatic number of graphs,
    Discrete Math. (2011), Doi: 10.1016/j.disc.2011.09.006  [abstract]   
     
    874. G. Aalipour, S. Akbari, R. Nikandish and F. Shaveisi (Joint with M. J. Nikmehr),
    On the coloring of the annihilating-ideal graph of a commutative ring,
    Discrete Math. (2011), Doi: 10.1016/j.disc.2011.10.020  [abstract]   
     
    875. S. Akbari, M. Chavooshi, M. Ghanbari and S. Zare (Joint with D. Cariolaro),
    Some criteria for a graph to be class 1,
    Discrete Mathematics (2011), DOi: 10.1016/j.disc.2011.09.035  [abstract]   
     
    876. S. Akbari and M. Ghanbari (Joint with R. Manaviyat and S. Zare),
    On the lucky choice number of graphs,
    Graphs Combin. (2011), DOI 10.1007/s00373-011-1112-4  [abstract]   
     
    877. A. Amini-Harandi (Joint with F. Kiany),
    Fixed point and endpoint theorems for set-valued fuzzy contraction maps in fuzzy metric spaces,
    Fixed Point Theory and Applications 94(2011), #P9  [abstract]   
     
    878. S. M. Sheikholeslami (Joint with H. Karami and R. Khoeilar),
    The total domination subdivision number in graphs with no induced 3-cycle and 5-cycle,
    J. Comb. Optim. (2011), DOI 10.1007/s10878-011-9421-3  [abstract]   
     
    879. D. Kiani (Joint with S. Saeedi Madani and N. Terai),
    Sequentially Cohen-Macaulay path ideals of cycles,
    Bull. Math. Soc. Sci. Math. Roumanie 54(102)(2011), 353-363  [abstract]   
     
    880. M. R. Razvan and S. Yasaman,
    Global analysis of an SAIS model,
    Journal of Biological Dynamics 6(2011), 457-474  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.